# SDR ARWR961166

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5711 · Wing Spar
- Part: Spar Doubler
- Condition: Corroded
- Location: Lt Ws Xcw 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WHEELWELL WING REAR SPAR DOUBLER AT STA XCW 60 HAS LOCAL CORROSION AT UPPER AREA.  REMOVED CORROSION, FOUND AREA BEYOND LIMITS IAW SRM 53-2-0.  FABRICATED MACHINED DOUBLER AND CLIP.  TREATED AND PRIMED IAW SRM 52-1-8.  INSTALLED REPAIR IAW SRM 57-2-6.  REF:  OPERATOR CONTROL NR 1166.  (X)
